[ Post a Response | The Meeting Place for Survivors ]
Re: Update and 2nd taxol treatment on Tuesday coming up
Posted by Judy G on December 14, 2015, 1:16 pm, in reply to "Re: Update and 2nd taxol treatment on Tuesday coming up"
User logged in as post
My right big toe is very painful inside of a shoe. I have two grayish colored spots in the middle of the nail. Talked to onc dr today about it and he said I might lose it... I lost it a year ago to taxatere. But this time it feels like someone is driving a nail thru it. He also gave me Tramadol for my back pain that the neulasta and steroids cause. He also said to take claritinD for 5 days. I tried regular claritin last year and it didn't work.. not sure about claritin D. For the constipation i'm taking two sennekot-s tablets and miralax once a day... tonight starts the steroids again for chemo on Tuesday. my sugar levels will go thru the roof again so I probably won't be sleeping tonight again just like two weeks ago. When my sugar levels go high, I can't sleep I'm wide awake!
Back Home to Breast
Cancer On-line Support Group